Publications

Search Bibliography
Filter by: Year
select
Author
select
Title Keyword
select
Total result(s) found: 2
  • Szepessy, Anders; Tempone, Raúl; Zouraris, Georgios E.  "Adaptive weak approximation of stochastic differential equations."

    Comm. Pure Appl. Math. 54 (2001), no. 10, 1169–1214.

Keywords:
Adaptive weak approximation of stochastic differential equations
Refereed Journals
  • Moon, Kyoung-Sook; Szepessy, Anders; Tempone, Raúl; Zouraris, Georgios "Hyperbolic differential equations and adaptive numerics."

    Theory and numerics of differential equations (Durham, 2000), 231–280, Universitext, Springer, Berlin, 2001.

Keywords:
Hyperbolic differential equations and adaptive numerics